# SDR AALA20020924

- Difficulty date: June 17, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N429AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49341
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Dirty
- Location: Flapper Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

TUS - FLT 590 - EN ROUTE TUS-DFW - AFTER TAKEOFF RECEIVED TAIL COMPARTMENT TEMPERATURE HIGH LIGHT WITH MASTER WARNING LIGHT.  EMEREGNCY PROCEDURES WERE COMPLIED WITH AND AIRCRAFT RETURNED TO TUS.  DOWNWIND TO LANDING, LIGHT EXTINGUISHED, BUT ON SHORT FINAL LIGHT BEGAN TO FLICKER ON AND OFF.  PASSENGERS IN THE REAR OF THE AIRCRAFT, NEAR THE ENGINES, REPORTED ODD ODORS AND BURNING SMELL.  LANDED TUS WITHOUT INCIDENT.  CLEANED BOTH LEFT AND RIGHT TEMPERATURE SENSOR FLAPPER DOORS.  ALSO, INSPECTED TAIL COMPARTMENT DUCTING AND FOUND NORMAL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
